# SDR DHL200071796D

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FOUND CORROSION ON CENTER WING LOWER SKIN EXTERIOR STA 740 BLL 40 TO BLL 12.  REMOVED FASTENERS AND CORROSION, FOUND OUT OF LIMITS.  FLAP PEENED BLENDED AREAS ON LOWER SKIN.  FABRICATED AND INSTALLED INTERNAL REPAIR AT FWD LOWER CHORD STA 740 LBL 10 TO LBL 45 PER B727 SRM 51-10-1.  REF: N/R 3766.
